Journal Article

Reduction of CM elliptic curves and modular function congruences

Noam Elkies, Ken Ono and Tonghai Yang

in International Mathematics Research Notices

Volume 2005, issue 44, pages 2695-2707
Published in print January 2005 | ISSN: 1073-7928
Published online January 2005 | e-ISSN: 1687-0247 | DOI: https://dx.doi.org/10.1155/IMRN.2005.2695
Reduction of CM elliptic curves and modular function congruences

Show Summary Details

Preview

Here we investigate congruences for the coefficients of modular functions on SL2(ℤ). We obtain a simple criterion, in terms of the locus of supersingular j-invariants, which guarantees certain congruences. We implement this criterion in the case of modular functions obtained from Hilbert class polynomials.

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.